MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Peeled/Delaminated (1454); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that there was a large bubble present in the downstream occlusion sensor rubber, and that the power button had lost its tactile feel.The event occurred during infusion with patient involvement and no harm.
 
Additional Manufacturer Narrative
D4 - model # was updated.D7a - single use device was updated.H3 and h6 were updated.The suspect pump was returned for evaluation.The event history log was reviewed.No service history was recorded within the past 12 months.Visual inspection and functional testing identified moderate bubbling at the downstream occlusion (dso) seal.This confirmed the complainant¿s allegation.The main board, dso sensor, seal, and latch/lock were replaced.The probable cause was determined to be moderate bubbling of the dso seal.The device passed all functional testing after repair.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24986380
Report Number3012307300-2026-04159
Device Sequence Number9642948
Product Code MEA
UDI-Device Identifier15019517101003
UDI-Public(01)15019517101003(11)191219
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0401-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown